Rebound Insomnia

Rebound Insomnia

By | January 7, 2017

you are weaning you off to sleep medications, only to find your insomnia is worse than ever? you may be experiencing rebound insomnia. Rebound insomnia is the termination side effect when some prescription sleep aids, especially in the benzodiazepine family, are stopped.

a good way to treat rebound insomnia is to simply allow it to happen, without worrying about it. this is usually easier said than done, but someone who can only live with insomnia for a few nights may find themselves sleeping much better afterwards. Remember, this is a normal side effect, not an indication of poor health good sleep hygiene practices are also important these include:. Use your bedroom only for sleeping (not as an office), develop relaxing sleep rituals, such as reading or listening to quiet music, not exercise right before bedtime, arising and going to bed at about the same time each day. and not consuming caffeine or nicotine within six hours of going to bed
Rebound insomnia can be a trying experience, but the sufferer may find themselves sleep better after the sinking. it can be overcome and is worth living through for a better night’s sleep eventually.

Leave a Reply

Your email address will not be published. Required fields are marked *